# SDR CALA2017111704116

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 61,204 hours, 19,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PIN COMING OUT.   REINSTALLED THE PIN.  OK TO CONTINUE.
